Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

anybody*please read

i need some words of encourgement right now i am in wd today by choice,and i feel really sad and lonley, i did not sleep much last night,had restless leg very bad and at 1 am i took 1 five mig vic to stop the constent movement of my legs and body,i feel really upset,like i set myself back dose the pain ever end?will i ever be able to play with my daughter again.becouse she is so little and she dosent understand why mommy is so sick,please can anyone relate
14 Responses
Avatar universal
You can do this! It is worth it...the physical part of wds usually lasts 5-7 days.

Have you read the Health Pages for the Thomas Recipe & the Amino Acids? I really feel like this stuff helps alot! Try hot baths for your legs and to relax you...with epsom salts. The pain does feel 100X's worse when we are detoxing. The pills did alot of damage to our bodies and it takes awhile for that to heal.


All this will be so worth it to be clean!! I know it's hard to believe right now but it's the truth!

I can relate...I have a toddler myself...I tapered b/c at the time I was working PT and caring for him & going on vacation...

It's early and more people will be here soon!

Keep posting we are here for you and you will get through this!!!

JoAnn
Avatar universal
you can do it i am also in withdraw by choice this is my second day 28 hours have not had one i feel like **** and it is sooooooo hard just think we are both doing this i feel like
**** and want to take one just to feel ok for a little while i take percs but i am going to try
and work threw it i hope i can.well i will be praying for you i hope it gets better.
WE CAN DO THIS.
Avatar universal
Just try to keep in mind that your little girl is gonna reap a lifetime of together time with you. and just a few days without now are well worth it.

keep looking ahead cause we know this doesn't happen over nite, right? you only took such a small amount and if it is helping you get through this, great. if there is someone you can call to come and help, by all means do it. no shame- this is important-emergency. so pull out all your "owe me a favor cards"

it is going to get better soon. you are very brave!
Avatar universal
Hun, I am right there with you. Remember that you ARE NOT alone and we are all here for you. I too have a small child, a son, and I wander if I'll ever be able to "be normal" again. I also am going through cold turkey withdrawal and honestly I feel the worst I ever have in my life. It's only day 1, but just remember that every minute, every hour you make it through the w/d is bringing you that much closer to being clean! Big hugs~
Avatar universal
thank you all so much,cant talk to long,feel like ****
Avatar universal
yes, what everyone says is true, the bad withdrawal can take 7-14 days, but one minute at a time. you can do this, i did and i am 5 weeks off vicodin now and finally feeling healthy and normal...i also started NA meetings so if you can get there, it will be a tremendous support! I went to my first NA meeting last week and everyone in that meeting was addicted to Vicodin!!! you are not alone and you will get thru this. it is hard but it is not forever.

Drink tons of water too, you have to keep flushing this out of your system. also eat lost s of small meals, protein mostly, your body needs nourishment more that ever. and try to move as much as your body will let you. run walk anything.

dont think about the future, try to get thru just right now.
this does get better, i promise but you have to focus on whats in front of you and that is getting off these drugs one day at a time!

you have so much support, you need to just be willing to ask and receive it!

good luck!!!
Avatar universal
congradulation on ur succsess,but can you tell me how you made it through the first few days,i am having a terrible time
498385 tn?1362453004
You can do this!!!. The way life will change for you will be soooo amazing!. The way I see it your daughter will now have a mommy to play with .You have to get through the hard times to get to the good. I go to Na and I love it. I am doing the Na steps and I tell ya that there some freedom in knowing that I have a disease not a moral deficiency.All the best to you and I hope this helped a bit. Have a great day. God Bless
572565 tn?1222051211
I CAN relate, but I'm useless, and can't offer anything but that.
352798 tn?1399301754
Even though you don't feel like it. Take a brisk walk. Drink lots of water, eat bananas. The exercise gets toxins out faster, as does the diarrhea. Take Immodium for comfort only if things get too bad. Soon things will turn around and the days start getting better. Then you see light at the end of this tunnel. Hang in there and keep posting.
Avatar universal
I share your pain - it is absolutely INTOLERABLE!!  

I don't think going cold-turkey is the right thing to do -- after injesting the s**t for 5 years, it's a shock to the system when ya stop totally

Then again, it's tough to ween off of them when you're not taking them to get high, but rather just to appease the levels your body is used to - I found a few perks just to get me to sleep, but it's a far cry from what my body wants...

I'm gonna try a few of the 'natural' supplements (uh, I was a chemist for 10 years -- it's ALL chemicals, whether or not it comes from a plant!) for pain relief cuz something like perks is maybe going down the wrong path...

I'm on day 4 -- living with the EXTREME pain of wd's and lethargy -- you are NOT alone on this one...
473384 tn?1210209842
I'm on day one, too. I was on percs/oxy for the past 1+ year for a badly arthritic hip and had surgery for a hip replacement 12 weeks ago. I knew I was going to have to wean off and have been doing so for the past 6 weeks or so. yesterday I had 20mgs total (before that 50,45, 35, 30, etc etc), and this am I had my last 5mg.

I am already feeling edgy and restless but at least my husband is behind me. my mom, too. they both knew of the meds I was using (I wanted to be upfront with everyone involved all along to bust the temptations I knew I would be dealing with) and are there for me.

but I really wonder -- if I was down under 50mgs/day for the past week, and down to 30 and 20 the past few days -- how bad will the withdrawl be? how many days will it last? I really hate the feeling but I know it will pass. I just don't know how long it will take.

PS I was up to 150mgs/day total at the most, but haven't been at that level for at least 8-10 weeks.
Avatar universal
Do you have the ingredients for the Thomas Recipe? If not check it out. Take a really hot bath wrap your legs with ace bandages take a valium and go to bed, that helped me with the RLS and sleep, the other stuff works as well. Force yourself to eat and walk, this really does help.
Good luck!!..keep posting....you can do this!!!
352798 tn?1399301754
Thomas recipe is in the Health Pages on the right of page. W/D last 5-7 days, sometimes longer. Many start feeling better on day 5.
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.